# SDR ASAA2015092713236

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,462 hours, 6,480 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW7557
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 21,498 hours, 6,494 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FOUND SHORT TIME FAULT 73-10342, THE FMV POSITION SIGNAL IS OUT OF RANGE. ACFT GROUNDED.  REMOVED NR 2 ENGINE HMU IAW T/C N8473000.  INSTALLED NR 2 ENGINE HMU IAW T/C N8473001.  ACCOMPLISHED TEST 3A, 12, & 13 AMM 71-00-00-00-800-F00.
